# SDR R61A201507260461

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 21,571 hours, 17,021 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Message
- Condition: Activated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A MAU 1B FAIL MESSAGE.  CREW RAN QRH AND DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT.  MAINTENANCE DID A POWER RESET IAW AMM AND FAULT CLEARED.  ACFT IS GOOD FOR SERVICE.
